Bulletin of the American Mathematical Society

Averages of continuous functions on countable spaces

Melvin Henriksen and J. R. Isbell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 2 (1964), 287-290.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525950

Mathematical Reviews number (MathSciNet)
MR0164313

Zentralblatt MATH identifier
0119.10102

Citation

Henriksen, Melvin; Isbell, J. R. Averages of continuous functions on countable spaces. Bull. Amer. Math. Soc. 70 (1964), no. 2, 287--290. https://projecteuclid.org/euclid.bams/1183525950


Export citation

References

  • 1. A. Gleason, Projective topological spaces, Illinois J. Math. 2 (1958), 482-489.
  • 2. L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960.
  • 3. M. Henriksen, Multiplicative summability methods and the Stone-Čech compactification, Math. Z. 71 (1959), 427-435.
  • 4. M. Henriksen and J. R. Isbell, Multiplicative summability methods and the Stone-Čech compactification. II, Notices Amer. Math. Soc. 11 (1964), 90.
  • 5. M. Katětov, On nearly discrete spaces, Časopis Pěst. Mat. Fys. 75 (1950), 69-78.
  • 6. W. Rudin, Averages of continuous functions, Duke Math. J. 25 (1958), 197-204.
  • 7. K. Zeiler, Theorie der Limitierungsverfahren, Ergebnisse der Mathematik und ihrer Grenzgebeite, Springer, Berlin, 1958.

See also

  • Errata: Erratum, Volume 70. Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 841--841.